Vol. 304, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Hopf cyclic cohomology for noncompact $G$-manifolds with boundary

Xin Zhang

Vol. 304 (2020), No. 2, 753–766
Abstract

We introduce a differential graded Hopf algebroid associated to a proper Lie group action on an oriented manifold with boundary and prove that the cyclic cohomology of this Hopf algebroid is equal to the relative de Rham cohomology of invariant differential forms. When the action is cocompact, by investigating the boundaryless double of an oriented manifold with boundary, we prove that the cyclic cohomology of the above Hopf algebroid is of finite dimension.

Keywords
Hopf algebroid, cyclic cohomology, boundaryless double, Hodge theory
Mathematical Subject Classification 2010
Primary: 58B34
Milestones
Received: 22 May 2019
Revised: 13 August 2019
Accepted: 13 August 2019
Published: 12 February 2020
Authors
Xin Zhang
Wuhan University of Technology
Wuhan
China